Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 7, Pages 487-492
http://dx.doi.org/10.1155/S0161171200002465

New characterizations of some Lp-spaces

1American General Life and Accident Insurance Company, 450S American General Center, Nashville 37250, TN, USA
2Department of Mathematics, Box 5054, Tennessee Technological University, Cookeville 38505, TN, USA

Received 5 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Russell S. Jenkins and Ramesh V. Garimella, “New characterizations of some -spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 7, pp. 487-492, 2000. https://doi.org/10.1155/S0161171200002465.